Don’t Ever Use Turmeric If You’re on Any of The Following Medications

Turmeric is an extremely beneficial natural ingredient, which is believed to be an alternative cure for numerous different illnesses. Namely, as its use has fewer side-effects, it is often advised as a natural variant of medications and drugs.
However, in some rare cases, turmeric can cause severe negative effects on the health, if used excessively, or if combined with certain drugs.

When referring to turmeric, people usually think of the ground-up root of this plant, which has been used as a culinary spice, as a medicine, and in ceremonies in India for more than four millennia.

Numerous studies have proven the health benefits of turmeric, even though not all of them are scientifically backed- up.

Most of its properties are due to its active ingredient, curcumin, which has been found to have powerful anti-carcinogenic, anti-inflammatory, anti-oxidant, and anti-thrombotic properties.

Due to its beneficial action, numerous people use turmeric in combination with other medication, or as an alternative to their prescribed drugs. This is mostly due to their wish to avoid the negative effects and complications of the excessive use of pharmaceuticals.

However, turmeric can be dangerous if taken in combination with some specific drugs, and may cause harmful and severe side-effects.

Sometimes, its most advantageous properties may become dangerous if combined with drugs. Thus, its anti-thrombotic property which reduces blood clots may endanger the health if combined with blood-thinning medicines, like aspirin, warfarin (Coumadin, or clopidogrel (Plavix). Namely, their combination actually boosts the effect of the blood-thinning drugs and thus raises the risk of bleeding.

To continue, See the next page (Click the red Next button below)

Like this article on Facebook:


To Top